Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Walgreens Ibuprofen 200 mg Tablets
4 varieties available

Walgreens Ibuprofen 200 mg Tablets

BY WALGREENS

4.6 out of 5 stars
  • 5 Stars75%
  • 4 Stars19%
  • 3 Stars6%
  • 2 Stars0%
  • 1 Star0%
4.69 / 5 based on 16 Reviews

Product Description

100% satisfaction guaranteed with all Walgreens products or your money back. see more...

Top Questions No one has asked a question yet! Be the first!

Walgreens Ibuprofen 200 mg Tablets
Walgreens Ibuprofen 200 mg Tablets
Reviews (16)
Q&A (0)
Buy on Walgreens
REVIEWS
PRODUCT HIGHLIGHTS
  • "I always choose Walgreens brand products over the name brand - they offer the same active ingredient but for a much better value." in 2 reviews
Jena M.
North Babylon, NY
48 reviews
I always choose Walgreens brand products over the name brand - they offer the same active ingredient but for a much better value. I use and love Walgreens brand products, this is one of many!
Devin O.
Hillsboro, OR
648 reviews
Motrin (Ibuprofen) is a life saver for me when it's that dreaded time of the month. Helps with my muscle spasms and back aches, as well as cramping. I always have to have a bottle on hand for emergencies. An amazing anti-inflammatory.
Nicole A.
Cold Sprgs Hi, KY
87 reviews
Works just the same as "brand" ibuprofens! You can also find it on sale and in multiple forms (tablet, capsule, etc) in multiple counts very easily. Works great in reducing fever/swelling/aches and pains.
Adeline P.
Tavares, FL
718 reviews
Wellness Guru Expert Level 4
Does just as good as regular ibuprofen and goes to work quickly at relieving my aches, pains, and fevers. Cheap and that's a huge bonus. With register rewards I can get them for almost nothing!
Amanda M.
Downers Grove, IL
175 reviews
I lived off these in college which leads me to believe if they actually work but I was always really hungover. I think they worked in the end.
Elizabeth G.
Morgantown , KY
75 reviews
This is my favorite headache medicine. It's all I ever take! I have tried others and ibuprofen helps more than any!
Samantha C.
150 reviews
Wellness Guru Expert Level 2
Will forever go to ibuprofen for a headache! Always helps mine right away, this is my lifesaver for headaches!!
Meryl F.
Derby , CT
17 reviews
This product is great. It's almost better than the name brand Advil. Works very quickly, and is priced fairly!
Brittnie A.
120 reviews
Walgreens Ibuprofen works just as good as the Motrin brand. This brand is also cheaper than the Motrin brand.
Ashley C.
Campbellsvlle, KY
162 reviews
These work fine for curing headaches. They work just as good as other brands. I would recommend these.
Q & A

Looking for
your answer?

Be the First to Ask a Question

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Join now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Join now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Join now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

Sign up to join our community!